MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number N5C8305C
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot #: the customer reported two potential lot numbers: h25l17043, expiration: 2030-12-17 and h25g27066, expiration: 2030-07-27 should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient line of a homechoice low recirculation volume apd set with cassette had a connection issue with the patient¿s transfer set and disconnected.This was described as ¿the patient line from cassette is not connected well to the patient's transfer set¿ and ¿the patient became disconnected from the machine.¿ this occurred during use of the device for automated peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event however, the patient received an installation of prophylactic antibiotics, intraperitoneally.No additional information is available.

Brand Name
LOW RECIRCULATION VOLUME APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25428628
Report Number2314912-2026-00334
Device Sequence Number10205061
Product Code FKX
UDI-Device Identifier00085412087672
UDI-Public0085412087672
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberN5C8305C
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOMECHOICE DEVICE.; TRANSFER SET.
Patient Age17 MO
Patient SexUnknown